Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 67-72
http://dx.doi.org/10.1155/S0161171290000102

On the location of the zeros of analytic functions

1Department of Mathematics, Jamia Millia University, New Delhi 110025, India
2Department of Algebra, Combinatorics and Analysis, Division of Mathematics, Auburn University, Auburn, AL 36849, USA

Received 1 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. K. Dewan and N. K. Govil, “On the location of the zeros of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 67-72, 1990. doi:10.1155/S0161171290000102